MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.clinthera.2025.11.008

Медицинская библиотека · Clinical therapeutics · 2025

Leukocytoclastic Vasculitis and Profound Cytopenias Following Teicoplanin Therapy: A Case Report on Glycopeptide Cross-Reactivity.

Wei Qimei, Jiang Wen, Chen Xinshuang, Cai Hao, Feng Rui, Dong Shanshan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To report a case of teicoplanin-induced leukocytoclastic vasculitis with concurrent bicytopenia.

METHODS

A 61-year-old male with penicillin allergy and postaortic valve replacement was switched from vancomycin to teicoplanin for Enterococcus faecalis endocarditis due to renal impairment concerns.

FINDINGS: On day 9 of teicoplanin therapy, pruritic maculopapular eruptions developed alongside neutropenia (absolute neutrophil count 1.5 × 10⁹/L) and thrombocytopenia (platelets 152 × 10⁹/L). After drug discontinuation, platelet count further declined to a nadir of 5 × 10⁹/L, requiring transfusions. Clinical recovery paralleled rash resolution.

IMPLICATIONS: This case highlights the risks of glycopeptide cross-reactivity and the importance of close hematologic monitoring.

Для цитирования: Wei Qimei, Jiang Wen, Chen Xinshuang, Cai Hao, Feng Rui, Dong Shanshan. Leukocytoclastic Vasculitis and Profound Cytopenias Following Teicoplanin Therapy: A Case Report on Glycopeptide Cross-Reactivity.. Clinical therapeutics. 2025. DOI: 10.1016/j.clinthera.2025.11.008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.